Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18488
Title: Characterization of transition to chaos with multiple positive Lyapunov exponents by unstable periodic orbits
Authors: Davidchack, R
Lai, Y-C
First Published: 12-Jun-2000
Citation: PHYSICS LETTERS, SECTION A: GENERAL, ATOMIC AND SOLID STATE PHYSICS, 2000, 270 (6), pp. 308-313
DOI Link: 10.1016/S0375-9601(00)00335-2
ISSN: 0375-9601
Links: http://hdl.handle.net/2381/18488
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.